In some recent papers many quantum aspects of the Pais-Uhlenbeck model were discussed. In particular, several inequivalent hamiltonians have been proposed, with different features, giving rise, at a quantum level, to the fourth-order differential equation of the model. Here we propose two new possible hamiltonians which also produce the same differential equation. In particular our first hamiltonian is self-adjoint and positive. Our second proposal is written in terms of pseudo-bosonic operators. We discuss in details the ground states of these hamiltonians and the (bi-)coherent states of the models.
|Data di pubblicazione:||2011|
|Settore Scientifico Disciplinare:||Settore MAT/07 - Fisica Matematica|
|Titolo:||A note on the Pais-Uhlenbeck model and its coherent states|
|Tipologia:||Articolo su rivista|
|Citazione:||Bagarello, F. (2011). A note on the Pais-Uhlenbeck model and its coherent states. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 50(50), 3241-3250.|
|Tipo:||Articolo in rivista|
|Appare nelle tipologie:||01 - Articolo su rivista|